Pacific Journal of Mathematics

Rings of functions determined by zero-sets.

Hugh Gordon

Article information

Source
Pacific J. Math., Volume 36, Number 1 (1971), 133-157.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971274

Mathematical Reviews number (MathSciNet)
MR0320996

Zentralblatt MATH identifier
0209.43702

Subjects
Primary: 54C50: Special sets defined by functions [See also 26A21]
Secondary: 54D60: Realcompactness and realcompactification 54E15: Uniform structures and generalizations

Citation

Gordon, Hugh. Rings of functions determined by zero-sets. Pacific J. Math. 36 (1971), no. 1, 133--157. https://projecteuclid.org/euclid.pjm/1102971274


Export citation

References

  • [1] Eduard Cech, Topological Spaces, Wiley, London, 1966.
  • [2] Leonard Gillman and Meyer Jerison, Rings of Continuous Functions, Van Nostrand, Princeton, 1960.
  • [3] Hugh Gordon, Compactifications defined by means of generalized ultra filters, Ann. Math. Pura Appl. Series IV 86 (1970), 15-24.
  • [4] Hans Hahn, Reelle Funktionen,reprint, Chelsea, New York, 1948.
  • [5] Edgar R. Lorch, Compactifixation, Baire functions, and Daniell integration,Acta Sci. Math. (Szeged) 24 (1963), 204-218.